# SDR SWAA2023061960439

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,033 hours, 33,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK INOP AT (M2335)<[01] R/R EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK AT (M2335) IAW AMM 33-51-06. OPS CHECK GOOD.
